# SDR HEEA0010240

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5014Y
- Make and model: Bell 206L-1
- Aircraft serial: 45219
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Stabilizer Assy
- Part number: 206023119151
- Condition: Corroded
- Location: V Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB ASSY CORRODED THROUGH SKIN.
